*-Complex Valued Metric Spaces And Zamfirescu Type Contractions

Değirmen N., Sağır Duyar B.

APPLIED MATHEMATICS E-NOTES, vol.22, pp.105-120, 2022 (ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 22
  • Publication Date: 2022
  • Journal Indexes: Emerging Sources Citation Index (ESCI), Scopus, zbMATH
  • Page Numbers: pp.105-120
  • Ondokuz Mayıs University Affiliated: Yes


In this paper, we introduce the concept of a *-complex valued metric space and give some fixed point results for self-mappings with Zamfirescu type contractions on such spaces. Also, we present three nontrivial examples to validate our hypotheses and to show the effectiveness and applicability of an extension of Banach contraction principle discussed herein. Taking the identity function I instead of the generators alpha and beta in the construction of the set C (N), *-complex valued metric spaces turn into the complex valued metric spaces, so our results are stronger than some existing facts in the literature.